Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Using cleaner to remove marks. Coughing, vomiting, bad taste in mouth, dry mouth. What to do?

Hi i build catering units for a trailer company and sometimes we use thinners to get stubborn marks off the panels .i was cleaning in a confined space and after around 20 minutes started to feel i couldnt get my breath so i stopped using it .around half an hour later i started coughing and reaching .i woke up this morning with a horeible taste in my mouth lungs feel raw and i still have the cough and getting dry mouth and a minor headache .can you give me any advice thanks craig
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there craig ~

It is not uncommon to have these symptoms of coughing, feeling horrible taste in your mouth, and lungs feeling raw after using cleaner to remove marks. These cleaners have hallucinogenic properties and also dry up your lungs and mucous membranes when they come in contact with them. They cause irritation and so you start to have a cough. Headaches are also a common side effect of these substances. I recommend that you avoid these cleaners and consult a qualified doctor if your problem persists.

I hope this helps. Take care.
Answered: Fri, 8 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor